MAUDE Adverse Event Report: BIOM'UP SA HEMOBLAST BELLOWS; HEMOSTATIC AGENT

BIOM'UP SA HEMOBLAST BELLOWS; HEMOSTATIC AGENT
Model Number BQF02
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The filing of this report was delayed because biom'up made several attempts to obtain patient information and device information, such as lot # and expiration date, to facilitate investigation if the issue, however the information was not provided.
 
Event or Problem Description
Physician performed capsulectomy and removed subpectol breast implant.Hemoblast bellows was applied over muscle, especially in axillary region.The area was observed to be dry when skin was closed.Within 7 hours post-op the patient had swelling on left side.Patient was returned to operating room and 500 - 1000 ml blood was evacuated.

Brand Name
HEMOBLAST BELLOWS
Common Device Name
HEMOSTATIC AGENT
Manufacturer (Section D)
BIOM'UP SA
8 allee irene joliot curie
saint-priest, rhone 69800
FR  69800
MDR Report Key8781502
Report Number3007702492-2019-00001
Device Sequence Number1937664
Product Code PMX
UDI-Device Identifier03760193182705
UDI-Public03760193182705
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P170012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBQF02
Device Catalogue NumberBQF02-US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;